# SDR SWAA098035

- Difficulty date: December 25, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 70,783 hours, 63,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652981818
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING UPPER WING SKIN CRACKED AT WBL 157.  REPAIRED SKIN PER EA.
